# SDR JR2R20230701702

- Difficulty date: July 1, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 13,022 hours, 7,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: 17069774001
- Condition: Cracked
- Location: Zone 800
- Part time: 13,022 hours, 7,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR SEAL RETAINER CRACKED ON FWD EDGE
